# SDR HNAA050099

- Difficulty date: November 18, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 43,463 hours, 48,696 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 2 Fuel
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL GAUGE INDICATES DOUBLE THE FUEL BURN NR 2 FUEL GAUGE, OPS NORMAL DURING FERRY FLT. REFUELED IN LGA.  MAGNA STICKED NR 2 TANK AND NR 2 FUEL GAUGE MATCHES MAGNA STICK READING. GAUGE OPS NORMAL AT THIS TIME.
